On Behavior of Solutions of Nonlinear Parabolic Equations at Unbounded Increasing of Boundary Function

Yükleniyor...
Küçük Resim

Tarih

2011

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Beykent Üniversitesi

Erişim Hakkı

Özet

The aim of this paper is to study the behavior of solutions of initial boundary problem for nonlinear parabolic equation with boundary regime. From physical point of view the rule of the above intensity of a boundary regime, the speed is more of movement in the arising temperature of a wave.

Açıklama

Anahtar Kelimeler

Nonlinear parabolic equations, unbounded increasing solution, boundary regime ofpeaking, blowing up of solutions

Kaynak

WoS Q Değeri

Scopus Q Değeri

Cilt

Sayı

Künye

Journal of Science and Technology 4 (1), 2011, 98 - 108

Bağlantı